MathSciNet Relay Station
MathSciNet bibliographic data
MR2435186 (2009g:76132) 76P05 (74G40 82C40)
Duan, Renjun; Li, Meng-Rong; Yang, Tong Propagation of singularities in the solutions to the Boltzmann equation near equilibrium. Math. Models Methods Appl. Sci. 18 (2008), no. 7, 1093–1114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement